Author Topic: 7 years of taking the xanax tranquilizer  (Read 79 times)

[Buddie]

7 years of taking the xanax tranquilizer
« on: May 21, 2022, 03:30:43 pm »
It's been 4 months since I've been giving up benzo, and now I'm worried about one thing. My sleep has improved, I can go to bed at 23.30 and sleep until 6 am. And everything would be fine, but I would like to get a comment or understand if anyone had a similar problem. In general, after intimacy, the next night I can't sleep, I start to be thrown out of sleep with severe anxiety. That is, it is the test of orgasm that entails such an effect. It doesn't matter which way it is obtained, sex or masturbation, it doesn't matter. After that, I go to bed tossing and turning for a long time, and after falling asleep, a strong anxiety begins, I don't even really understand whether I fell asleep or not. Who had similar problems? And how did they go? Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 7 years of taking the xanax tranquilizer
« Reply #1 on: May 21, 2022, 03:35:37 pm »
Hello [...], welcome to BenzoBuddies,

Congratulations on being benzo free, can you tell us how long you took them and what your taper was like, this might help us understand your situation better.

There are many members who have talked about sexual dysfunction but it sounds like your issue may be due to overstimulation as a result of sex.  I'm sure if you'll start a thread on the Post-withdrawal Recovery Support board describing your situation you'll get feedback from members who may have experienced the same thing.

Anxiety and sleeplessness are very common problems as well, you'll find many who are dealing with this, recovery can take months and years so hopefully you'll heal and these symptoms will leave you.

We're happy you've found us and hope we can help.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.